The effects of a Rozerem overdose may vary from person to person, depending on the dosage that was taken and whether it was taken with alcohol, other medicines, or drugs. Since there have been few reported overdose cases, however, the full effects of a Rozerem overdose are not known. Treatment for an overdose may include certain medications, "pumping the stomach," or supportive care.
Rozerem Overdose: An Overview
Rozerem® (ramelteon) is a prescription sleep medication that has been licensed to treat insomnia. As with all medicines, it is possible to take too much Rozerem. The effects of a Rozerem will vary depending on a number of factors, including how much Rozerem was taken and whether it was taken with any other medicines, alcohol, and/or drugs.
If you happen to overdose on Rozerem, seek medical attention immediately.
What Do Clinical Studies Say About Rozerem Overdose Effects?
In clinical studies before Rozerem was approved, daily doses of up to 160 mg of Rozerem did not result in any problems. However, the full effects of a Rozerem overdose are not known because there have been few reported cases.
Treatment for a Rozerem Overdose
Given that there have been so few cases of people taking too much Rozerem, it is also not known what the best treatment for a Rozerem overdose is. If the Rozerem overdose was recent, the healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment may also involve supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options for a Rozerem overdose may include:
- Fluids through an intravenous line (IV)
- Other treatments based on complications that occur.
It is important that you seek medical attention immediately if you believe that you may have overdosed on Rozerem.